# SDR ASMF2021F00061

- Difficulty date: May 27, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: XADRC
- Make and model: Boeing 737852
- Aircraft serial: 35116
- Aircraft time: 56,382 hours, 20,720 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Diffuser
- Part number: 22156283
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

28.05.2021 23:18 REJECTED TAKEOFF DUE TO L PACK LIGHT ON IN TAKEOFF ROLL.  AIRCRAFT REJECTED TAKEOFF AT 30 KNOTS DUE TO LEFT PACK LIGHT ON IN TAKEOFF ROLL WHEN ADVANCED THRUST LEVERS LIGHT EXTINGUISHED AFTER TRIP RESET. 
MAINTENANCE PERSONNEL PERFORMED REVISION TO LEFT AIR CONDITIONED PACK, DETECTING THAT THIS REPORT WAS DEFERRED PREVIOUSLY BY MEL 21-44-C CAT D. THE WO’S 7497338 AND 7498042 WERE ISSUED TO PERFORM PERMANENT REPAIR. LEFT PACK LIGHT TURNED ON WITHOUT MASTER CAUTION RECALL 215 201 41, COMES ON WHEN ADVANCING T/L TO TAKEOFF THRUST; FAN BYPASS CHECK VALVE WAS MISSING AND IT WAS DEFERRED BY MEL 21-44-C, CAT D AND LEFT PLENUM ASSY PRIMARY HEAT EXCHANGER WAS REPLACED IAW AMM 21-51-03, TESTED CORRECT.
